# SDR 06FDEA2313

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FIXED L/E LOWER SIDE, STA XOS 545 AT SLAT TRACK NR 8 CUTOUT, FOUND AN EXTERNAL REPAIR DOUBLER (5.5 X 3.5 INCHES).  REMOVED AND REPLACED REPAIR IAW SRM 57-10-00 FIG 6 VOL 1, FABRICATED PART IAW DETAIL PART TRAVELER N01207 AND IAW SRM 57-10-00 FIG 6 VOL 1.
